# SDR QMLA2018022718024

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N521RQ
- Make and model: Agusta A119
- Aircraft serial: 14019
- Aircraft time: 4,219 hours, 18,623 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 10902000221
- Condition: Cracked
- Location: Horiz Stab
- Part time: 4,219 hours, 18,623 cycles
- Component: Horizontal Stab, Agusta
- Component part number: 109021029101
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION A 5450 OF HORIZONTAL STABILIZER A 2 INCH CRACK WAS FOUND ON THE LOWER SKIN OF THE LT STABILIZER, 3/4 OF AN INCH FROM THE LEADING EDGE OF THE SKIN ASSEMBLY, AND 4 INCHES OF THE OUT BOARD EDGE OF THE STABILIZER SKIN, PARALLEL TO THE SPAR.
